# SDR SIMA20130429007

- Difficulty date: April 29, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 26,841 hours, 24,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY EXIT OVERHEAD CEILING PANEL NR 253CLC HAS EMERGENCY LIGHT WIRE BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED BROKEN WIRE ON CEILING PANEL NR 253CLC IAW SWPM 20-50-01. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
